Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 194346, 28 pages
http://dx.doi.org/10.1155/2014/194346
Research Article

A Study of Impulsive Multiterm Fractional Differential Equations with Single and Multiple Base Points and Applications

1Department of Mathematics, Guangdong University of Business Studies, Guangzhou 510320, China
2Department of Mathematics, Faculty of Science, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia

Received 10 October 2013; Accepted 17 November 2013; Published 21 January 2014

Academic Editors: A. M. A. El-Sayed, A. Kılıçman, and S. C. O. Noutchie

Copyright © 2014 Yuji Liu and Bashir Ahmad. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We discuss the existence and uniqueness of solutions for initial value problems of nonlinear singular multiterm impulsive Caputo type fractional differential equations on the half line. Our study includes the cases for a single base point fractional differential equation as well as multiple base points fractional differential equation. The asymptotic behavior of solutions for the problems is also investigated. We demonstrate the utility of our work by applying the main results to fractional-order logistic models.